... right big toe became very painful. last night my left big toe woke me up from the pain. can a person's body create a resistance to allopurinol?
Hi, joint and muscle pain are listed as side effects of taking Allopurinal, but considering the length of time you have been taking the medication, it would be unusual (but not impossible) to develop these symptoms now. It is possible to build a high tolerance/resistance to most medications, so i think it is also possible with Allopurinal. You really need to contact your doctor to discuss this.
- Allopurinol Information for Consumers
- Allopurinol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allopurinol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2011 • 3 answers
Posted 1 Apr 2013 • 1 answer
Posted 30 May 2013 • 3 answers
Posted 18 Dec 2014 • 1 answer
Posted 31 Jan 2018 • 0 answers